| Model Number |
MMT-723NAS |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Battery Problem (2885)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that screen of insulin pump was getting dark and it hard to read.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.